×

zbMATH — the first resource for mathematics

Une loi de zéro-un pour une classe de mesures sur les groupes. (French) Zbl 0467.60035

MSC:
60F20 Zero-one laws
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
60B11 Probability theory on linear topological spaces
60E07 Infinitely divisible distributions; stable distributions
PDF BibTeX Cite
Full Text: Numdam EuDML
References:
[1] Dong M. Chung , Characterization of self decomposible probability measures on L. C. T. V. S. , J. Korean Math. Soc. , t. 15 - 2 , 1979 , p. 139 - 148 . MR 528384 | Zbl 0404.60009 · Zbl 0404.60009
[2] R.M. Dudley and M. Kanter , zero-one laws for stable measures , Proc. Amer. Math. Soc. , t. 45 , 1974 , p. 245 - 252 . MR 370675 | Zbl 0297.60007 · Zbl 0297.60007
[3] W. Krakowiak , Zero-one laws for stable and semi-stable measures on Banach spaces . Bull. Acad. Polonaise des Sc. XXVII , t. 12 , 1978 , p. 1044 - 1049 . Zbl 0407.60027 · Zbl 0407.60027
[4] D. Louie and Balram S. Rajput , A zero-one dichotomy theorem for r-semi-stable laws on infinite dimensional linear spaces . Sankhya , 1979 (in press). Zbl 0487.60020 · Zbl 0487.60020
[5] Balram Rajput et A. Tortrat , Un théorème de probabilité zéro ou un dans un groupe mesurable ou topologique quelconque . C. R. Acad. Sci. , Paris , t. 290 , 4 février 1980 , p. 251 - 254 . MR 564322 | Zbl 0441.60032 · Zbl 0441.60032
[6] A. Tortrat , Atomes et lois indéfiniment divisibles dans un espace vectoriel , Ann. Inst. H. Poincaré, XIV , t. 3 , 1978 , p. 345 - 349 . Numdam | MR 508935 | Zbl 0388.60009 · Zbl 0388.60009
[7] A. Tortrat , Lois stables dans un groupe , Ann. Inst. H. Poincaré, XVII , t. 1 , 1981 , p. 51 - 61 . Numdam | MR 610498 | Zbl 0462.60010 · Zbl 0462.60010
[8] A. Tortrat , Lois de zéro-un pour des probabilités semi-stables ou plus générales, dans un espace vectoriel ou un groupe (abélien ou non) . Colloque de Saint-Flour, 1980 . Éditions du C. N. R. S . MR 716547 | Zbl 0523.60011 · Zbl 0523.60011
[9] K. Urbanik , Levy’s probability measures on Banach spaces , Studia Mathematica , t. LXIII , 1978 , p. 283 - 308 . Article | MR 515497 | Zbl 0404.60010 · Zbl 0404.60010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.